Open Access
2003 Constructing ω-stable Structures: Rank k-fields
John T. Baldwin, Kitty Holland
Notre Dame J. Formal Logic 44(3): 139-147 (2003). DOI: 10.1305/ndjfl/1091030852


Theorem: For every k, there is an expansion of the theory of algebraically closed fields (of any fixed characteristic) which is almost strongly minimal with Morley rank k.


Download Citation

John T. Baldwin. Kitty Holland. "Constructing ω-stable Structures: Rank k-fields." Notre Dame J. Formal Logic 44 (3) 139 - 147, 2003.


Published: 2003
First available in Project Euclid: 28 July 2004

zbMATH: 1071.03020
MathSciNet: MR2033422
Digital Object Identifier: 10.1305/ndjfl/1091030852

Primary: 03C35 , 03C45 , 03C60

Keywords: algebraically closed fields , finite rank expansion , model completeness

Rights: Copyright © 2003 University of Notre Dame

Vol.44 • No. 3 • 2003
Back to Top